MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WC, K3, 18", SB DDLA, ELR

Medline Industries, LP MEDLINE; WC, K3, 18", SB DDLA, ELR
Catalog Number K3186N24E
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the legrests will no longer lower to be stored.They are stuck in the up position.".
 
Additional Manufacturer Narrative
The customer stated that the legrests will no longer lower to be stored and are stuck in the up position; did the issue occur during use: no and did an injury occur: no.Medline quality has yet to receive the requested information from the customer, follow up to obtain the necessary information was unsuccessful, finished good/component trending was performed with no trends identified, and quality control inspection records were reviewed with the serial/lot number passed inspection.Investigation results were not confirmed (not qa).The documented cause was knowledge, dc:traced to user; customer stated that they were able to get the issue resolved, this is not a qa issue, and the division will monitor through trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
WC, K3, 18", SB DDLA, ELR
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata chittajallu
three lakes drive
northfield, IL 60093--275
MDR Report Key50945582
Report Number1417592-2026-54104
Device Sequence Number9623977
Product Code IOR
UDI-Device Identifier00193489087133
UDI-Public00193489087133
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberK3186N24E
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown